# SDR SWAA2023050544963

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 49,566 hours, 29,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT CENTER AISLE EMERGENCY LIGHT COVERT IS MISSING<[01] REINSTALLED EMERGENCY LIGHT LENSE IAW MM 33-51-03. OPS CHECKS GOOD
